# SDR 03FDEA01250

- Difficulty date: August 11, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LT HORIZONTAL STABILIZER BARREL NUT HOLE NR 36 FOUND CORRODED BEYOND LIMIT.    EMPENNAGE LT HORIZONTAL STABILIZER BARREL NUT HOLE NR 36L REPAIR   CARRIED OUT AS   PER FEDEX EA 1-5510-71801 STABILIZERS- HORIZONTAL STABILIZER- BARREL NUT BORE   REWORK/   REPAIR- 1-5510-7-5000.
